All aboard the steroid train
Results 1 to 4 of 4
  1. #4
    Silver Phenster
    Join Date
    Jun 2008
    Location
    Sunny So Cal
    Posts
    212

    Default

    It is a good thing you caught the sinus infection. My mom had gotten a sinus infection that spread to her ears and she ended up with some perminent hear loss. After that she had developed a heart condition. Even more scary my husbands ex-father in law had gotten a sinus infection which actually ate away the bone seperating the brain from the sinus cavity. He already had one major surgery and now must go back for another, very serious and scary, surgery to fix it.

    Until this happened to our family I had no idea that a sinus infection could do so much damage.

  2. Advertising
    advertising
     

  3. #3
    Diamond Phenster benson012094's Avatar
    Join Date
    Dec 2005
    Location
    Denver
    Posts
    2,930

    Default

    No, I wouldn't take phen while on all those other meds. That's great that you haven't gained anything though.
    -------------------
    You must be the change you want to see in the world. - Gandhi

  4. #2
    Diamond Phenster insearchofme's Avatar
    Join Date
    Oct 2007
    Location
    CHICAGO, IL
    Posts
    3,570

    Default

    Sorry you are dealing with this. Just do what you were instructed to do until you are 100%. If you notice that the steroids are increasing your appetite try adding more protein and fiber to your diet to combat that feeling. Feel better soon.
    HEIGHT 5' 10"
    HIGHEST WEIGHT EVER! 252

    STARTING OVER!!
    CW 232.2





    Start where you are. Use what you have. Do what you can! ~Arthur Ashe

  5. #1
    Gold Phenster mapgirl's Avatar
    Join Date
    Apr 2008
    Location
    Alabama
    Posts
    625

    Default All aboard the steroid train

    Well add another one to the steroid train. I've been dealing with what I thought was just a cold for the last 3 or 4 weeks. Nope, finally went back to doctor and I have a sinus and an ear infection. I had a shot of steroids and am on antibiotics, a nasal spray and some kind of allergy pill. I was told to stop taking the Phen until I'm done with the meds. Now I did stop Phen for the last 4 days to be able to take OTC cold medicine. I looked at a drug interaction chart online and even asked my Pharmacist if there would be any interactions with the 3 meds, the shot and my Phen. She told me that to wait a day before starting the Phen because of the steroid shot. Hmmmm. What do you think? I'm not sure what to do.

    On a positive note I've been off the Phen for 5 or 6 days now and haven't gained/lost anything.
    Weight before Phen 175
    SW - 170 (started Phen 4/15/08)
    CW - 160 (4/29/08)
    CW - 152 (5-22-08)
    CW - 147 (6-9-08)
    cw- 133 (9-28-08)
    CW- 125.5 (11-13-08)
    CW - 123 (12-20-08)
    GW - 120


Similar Threads

  1. will I gain weight from a steroid inhaler?
    By tryingtolose23 in forum My Experience with Phentermine
    Replies: 2
    Last Post: February 4th, 2006, 08:33 PM
  2. do you strength train ..
    By ontheway in forum My Experience with Phentermine
    Replies: 18
    Last Post: January 10th, 2006, 10:47 AM
  3. Any Christian Sisters aboard on phen?
    By tiaragirl in forum New Members
    Replies: 556
    Last Post: August 30th, 2004, 06:07 PM
  4. You won't believe what I saw on the train last night !
    By cielocha23 in forum My Experience with Phentermine (Year 2003)
    Replies: 21
    Last Post: December 4th, 2003, 10:03 AM
  5. For Julie.... welcome aboard! Now read.....
    By Glimmerella in forum My Experience with Phentermine (Year 2000)
    Replies: 0
    Last Post: July 3rd, 2000, 05:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •